# SDR CALA2022010300009

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 55,461 hours, 19,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Damaged
- Location: 20abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER RED SEAT MOUNTED EMERGENCY LIGHT AT 20ABC DAMAGED. REMOVED AND REPLACED RED LIGHT ASSY REF MM 33-51-11. OPS CK OK. VERIFIED IDT REQUIREMENTS
